MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE

SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE
Model Number 91390
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while monitoring a patient, the qube bedside monitor suddenly shut down.It was confirmed that the qube bedside monitor emitted the power safe alarm that notified the staff of the issue.The clinician admitted the patient to a replacement monitor and submitted the device to the internal biomed team for repair.In a follow up call, the customer biomed confirmed that the issue with the monitor was resolved, however details were unknown at the time of the call.The customer stated that if they learned of additional information, they would forward the additional details.If additional information is made available, a follow up report will be submitted in accordance with 21 cfr 803.56.

Brand Name
SPACELABS HEALTHCARE QUBE COMPACT MONITOR
Common Device Name
QUBE BEDSIDE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22917285
Report Number3010157426-2025-00151
Device Sequence Number9755556
Product Code MHX
UDI-Device Identifier10841522100550
UDI-Public(01)10841522100550(11)230301
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K120616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown